# SDR IXXA060354S

- Difficulty date: June 6, 2004
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N5311
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND FRAME WITH A DOUBLE DRILLED HOLE AT STATION Y789 AT LONGERON 7 RIGHT. REPAIRED PER ALL APPLICABLE DATA.
